# SDR CALA0300442

- Difficulty date: August 6, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 16,617 hours, 8,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FLOOR SUPPORT AT STA 316-322, LBL 45.  AN INTERCOSTAL WAS INSTALLED IAW SRM 51-10-2.
